# SDR AALA202307115603

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 75,819 hours, 31,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2946
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 58,266 hours, 30,780 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CIDS OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNITS, FAULT MESSAGE FOR LEFT OVERWING EMERGENCY POWER SUPPLY UNIT DISPLAYED. REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202307115603) AND BATTERY AALA202307110838) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
